MathSciNet Relay Station
MathSciNet bibliographic data
MR1202293 (93m:11052) 11G35 (11-02 11D25 11G05)
Mazur, B. On the passage from local to global in number theory. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 1, 14–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement